# SDR AALA201907289022

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 16,958 hours, 1,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR WOULD NOT DISARM. MAINTENANCE LUBRICATED 4L DOOR GIRT BAR MECHANISM PER AMM 12-21-20-00A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
